An smax variation for one souslin tree

Journal of Symbolic Logic 64 (1):81 - 98 (1999)
Abstract
We present a variation of the forcing S max as presented in Woodin [4]. Our forcing is a P max -style construction where each model condition selects one Souslin tree. In the extension there is a Souslin tree T G which is the direct limit of the selected Souslin trees in the models of the generic. In some sense, the generic extension is a maximal model of "there exists a minimal Souslin tree," with T G being this minimal tree. In particular, in the extension this Souslin tree has the property that forcing with it gives a model of Souslin's Hypothesis
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586753
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,662
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Lexicalized Non-Local MCTAG with Dominance Links is NP-Complete.Lucas Champollion - 2011 - Journal of Logic, Language and Information 20 (3):343-359.
Higher Souslin Trees and the Generalized Continuum Hypothesis.John Gregory - 1976 - Journal of Symbolic Logic 41 (3):663-671.
Building Iteration Trees.Alessandro Andretta - 1991 - Journal of Symbolic Logic 56 (4):1369-1384.
On the Hanf Number of Souslin Logic.John P. Burgess - 1978 - Journal of Symbolic Logic 43 (3):568-571.
On Iterating Semiproper Preorders.Tadatoshi Miyamoto - 2002 - Journal of Symbolic Logic 67 (4):1431-1468.
Souslin Forcing.Jaime I. Ihoda & Saharon Shelah - 1988 - Journal of Symbolic Logic 53 (4):1188-1207.

Monthly downloads

Added to index

2009-01-28

Total downloads

8 ( #476,171 of 2,143,792 )

Recent downloads (6 months)

1 ( #387,162 of 2,143,792 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums